# SDR 97ZZZX4025

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: ELDEC Aerospace Corporation, repair station AG4R049M
- Engine: Allsn AE3007A
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Sensor
- Part number: 912767
- Condition: Leaks
- Location: Fuel Flow
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR SENSOR LEAK FOUND SCREW THAT RETAINS SKEW RUDDER BROKE AT HEAD.  ALLOWED SKEW RUDDER TO BACK OUT ALLOWING FUEL TO LEAK.  CAUSE OF HEAD BREAKAGE UNDER INVESTIGATION.  BEING REPORTED TO AFFECTED ENGINE MANUFACTURERS.  THIS IS THE THIRD INCIDENT IN EIGHT MONTHS.  LEAKAGE IS MINIMAL AND SHOULD NOT CONSTITUTE A FIRE HAZARD.
